# SDR 06FDEA1193

- Difficulty date: March 22, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REAR SPAR AT STA XORS 590 - 593 UPPER CHORD UPPER SURFACE FOUND   CORROSION.  CORROSION AT LEFT WING REAR SPAR STA XORS 590-593 UPPER CHORD UPPER SURFACE REPAIRED AS PER FEDEX E.A. NR 1-5710-95800, TITLE: WINGS, LEFT HAND REAR SPAR UPPER CAP CORROSION AT STATIONS XORS = 590 THROUGH XORS = 593, REPAIR.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
